# SDR ASOA2018042085099

- Difficulty date: April 18, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- Aircraft time: 44,565 hours, 33,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 60205
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  THE EXIT SIGN ON BULKHEAD IN FRONT OF 3C WAS DISCOVERED INOPERATIVE.  MX REMOVED AND REPLACED EXIT SIGN, OPS CHECKED GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
